# SDR DALA2023030201574

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,010 hours, 36,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 2R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED TRASH FROM DOOR SILL. DOOR ARM CK OK PER B757 MM REF 25- 66. (9941084)
